# SDR 2006UALA00377

- Difficulty date: March 3, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 34,022 hours, 4,265 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9F19948501
- Part serial: NA
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LT INOP DR 2 RT SLIDE ILLUMINATED.
